# SDR AU960229

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6110 · Propeller Assembly
- Part: Screw
- Part number: A3205
- Condition: Loose
- Location: Propeller Assy S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SCREW LOOSE AND CONTACTING LOW PITCH STOP CAUSING  PROPELLER TO FEATHER ON SHUTDOWN
